Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

ReClast Side Effects
avatar
osteograndma posted:
My mother (77) had her first Reclast Infusion about 6 weeks ago. For the first few days she felt pretty good. Then she started having side effects. Flu like symptoms, very painful joints and muscles, weakness, etc. as the weeks have gone on - the side effects have continued to get worse and worse. She has no appetite, no strength, very very tired, can't keep up with any of her daily routines, has very bad pain. We have contacted the doctor on several times. He has prescribed pain meds - changed the pain meds, given her anxiety and antidepressants. They did do another blood draw at the end of the week which we are still waiting to hear back on. To be frank - my mom is scared to death that she won't get any better ever!!. My father is worried as well. Can anyone give me any input on their experiences with this. How long do these side effects continue??? Mom keeps saying that having taken this medicine is the worst mistake she has ever made in her life.
Reply
 
avatar
Janemarie55 responded:
I know the doctors may give another opinion, but I understand what your mom's going through. It is because of the possible side affects from Reclast, that I have chosen not to take this drug a second time. Like your mom, I had flu like symptoms and the joint pain for about 3 months and then slowly I recovered. Some people who take this drug have no side affects while others have horrible side affects. I'm guessing that your mom may start feeling better as the weeks go by. Just keep all her doctor appointments and try to encourage your mom as much as you can.
 
avatar
osteograndma replied to Janemarie55's response:
Thanks Janemarie55 for your encouragement. It is good to hear that you recovered from this. I will let my mom know that - it will give her hope. I know she won't ever have the Reclast again.


Helpful Tips

Stretching and Swimming
low impact and have found to be the two best activities for overall fitness More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website